| Model Number |
IC8APT+220 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
04/10/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was returned and evaluated.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.
Event or Problem Description
It was reported that approximately 5 months after implantation of an intraocular lens (iol) into the right eye, the lens was exchanged with a different model iol, due to dimness in vision.The patient has recovered.